# SDR UPS805027

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Condition: Cracked
- Location: Fs 879-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT MAIN LANDING GEAR WHEEL WELL TRAPEZOIDAL FITTING CRACKED.  REPAIRED FITTING PER UPS EO DC8-5340-0748A.
